Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
supershredder

Outbreak And Kind Of Oily Skin All Of A Sudden 3 Months In ? (Accutane)

Recommended Posts

I've been on accutane for 2.5 months at 40mg a day and my results were SPECTACULAR. I have literally no more acne, my face and body cleared up, and my blackheads were gone. Flat, non-bumpy nose smile.png.

1- In my first month: I was taking 40mg a day in the form of ONE pill only. This was fine and everything went great.

2-I n my second month: I was still taking 40mg a day in the form of ONE pill only. Still progressed and was very happy.

3- In the first half of the 3rd month: I was using accutane which comes in 20mg pills, So I took TWO pills at once every day and things were still fine.

-In the second half of the 3rd month (Currently): I've been taking accutane in the form of 10mg pills, so I've been popping 4 pills at once every day. For some reason, my face started becoming a liiittle oily (it was as dry as the grand canyon), developed a few black heads on my nose, and had a break out of 5 zits. This never happened since i've started my course. Do more pills with less dosage per pill become less potent ? Am I building tolerance ? What is going on here ?!!!! I am definitely upset because I don't want to go back to having acne.

The reason why dosages per pill are different is because I travel A LOT for work, and every country has a different brand with different dosages. FYI the medication in point 2 and 3 is of the same exact brand, just a different dosage per pill, and I've only started developing problems at point 3.

Link to comment
Share on other sites

That's what I've been wanting to know too whether the body develops a tolerance for the medication. It's frustrating that I haven't found the answer to this. I doubt the dosage of the pills has anything to do with it since you've been taking a cumulative 40mg per day for almost 4 months now. It wouldn't make a difference what amount the pills had as long as you're getting your 40 in. I think it's time to bump up to a higher dosage now if you're not getting the same results. I think that the body does develop a tolerance for the medication sooner or later and a higher dosage must be taken to keep seeing results. I'm not entirely sure but I think that's the case. Or it could just be a late initial breakout seeing as you didn't have one in the first couple months.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×